# SDR AC2A072793

- Difficulty date: December 6, 2000
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bushing
- Part number: 430010124101
- Part serial: NONE
- Condition: Worn
- Location: M/R Drive
- Part time: 589 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS WORN BEYOND LIMITS. REPLACED BUSHINGS
